MathSciNet Relay Station
MathSciNet bibliographic data
MR532744 10D20 (22E46)
Kudla, Stephen S. On certain arithmetic automorphic forms for ${\rm SU}(1,\,q)$. Invent. Math. 52 (1979), no. 1, 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement